MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035424060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection of the device revealed that the delivery wire was broken/fractured during use and the main coil was kinked./bent during functional testing, the resistance was encountered in the sheath.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The damage noted to the device would be indicative of the as reported defect.The as reported 'coil in catheter friction' and as analysed ¿ coil introducer sheath friction¿ and ¿ main coil kinked/bent¿ will be assigned procedural factors as these defects appear to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.It can be presumed that the delivery wire was damaged during the procedure as force may have been applied when the friction was felt.Because this defect appears to be associated with handling of the product or portion of the product during the procedure/upon removal of the product from the packaging/preparation of the product prior to use, a probable cause of handling damage will be assigned to the as analysed 'coil delivery wire broken/fractured during use¿.
 
Event or Problem Description
Analysis of the returned device found that the delivery wire was broken during use.There was no clinical consequence to the patient as a result of this event.

Brand Name
TARGET 360 ULTRA 4MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11509810
Report Number3008881809-2021-00127
Device Sequence Number11784118
Product Code HCG
UDI-Device Identifier04546540675910
UDI-Public04546540675910
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2023
Device Model NumberM0035424060
Device Catalogue NumberM0035424060
Device Lot Number22204241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR